mental-health-icon
Medication query
My husband is suffering from depression. His doctor gave him trinicalm (serentin) tablets and Ativan tablets(2mg) Frst day he slept. But now its been 2days he is not sleeping at all. Today night he is not sleeping but blabbering throughout the night about daily things. What should be the problm?
56 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

Dont waste your time and immediately visit psychiatrist.. as symptoms are of psychosis in which counselling is of no help at all  presently....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi I appreciate that you reach out for your concern Whatever information you have provided according to it your husband is facing Mental Health Issues and needs medication As u mentioned about the medicine n it's not responding properly.,.u need to consult the doctor again...... sometimes medicine needs to be adjusted n sometimes doctor makes u to hold because sometime your body needs time to adjust with that medicine to show proper response.
Next Steps
to keep yourself calm n stable u can take an online appointment with me at Practo-Rupali Mohbe
Health Tips
Stay at peace n give support to needy..,. your positivity help him to improve
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Dear, Patient needs thorough check up. He might need to go for investigations.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello. I need further details before I can prescribe.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Symptoms are suggestive of psychotic disorder. Medicines need to be adjusted. Proper treatment should be given at the earliest.
Next Steps
Consult a psychiatrist for treatment. If you wish, you can consult with me on practo.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Acute psychosis. Continue meds.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.